# SDR CALA2019063001104

- Difficulty date: June 28, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 65,074 hours, 22,182 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Thermocouple
- Part number: TC29604
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EGT EXCEED 965 DEGREEES AFTER TAKEOFF. EGT NORM AFTER THROTTLE R ETARDED PER CREW VERBAL, # 2 ENGINE. BY VERBAL FROM CREW AIRCRAFT WAS NOT IN AN OVERWEIGHT CONDITION AT LANDING. 73-10322, 77-20862, 77-20872, 75-10362, 775-30412, 77-20872, 75-20462, AND 75-30412. REF AMM 71-00-00-800-804-F00 FOR UPON RETURN PERFORMED EEC BITE CHECK ON ENGINE 2, MESSAGES; INSPECTION AFTER ENGINE OPERATIONS  ABOVE THE LIMITS AND HIGH ENGINE STRESS. INTERROGATED ENG EXCEEDANCE PAGE OF FMCS, PER AMMTASK 71-00-00-7 NG CLIMB, ALT-3224FT IAS-160KNTS, N1 & N2 SHOWED NO EXCEEDANCES. 40-801-F00,#2 ENG HAD EGT EXCEEDANCE OF 967DEG C FOR 45SEC DURRI #2 ENG EGT WIRING CHECKS GOOD DURNING RING OUT PER REF TASK AMM 77-21-01-200-801-F00. ADD EMP:6092 AMOUNT OF TIME DURING CLIMB IS AN AREA D EXCEEDANCE.   AVIONICS VERIFIED EGT INDICATION SYSTEM CHECKS GOOD AND ITS NOT THE CAUSE OF THE EXCEEDANCE.  PER STEP F TASK 8.  IF AN EXCEEDANCE IS NOT ADD EMP:U348945 71-00-00-800-804-F00.  AN EGT EXCEEDENCE OVER 950C FOR ANY T/S PER FIM 71-06-00-810-805-F00 LED TO AMM DUE TO AN EGT INDICATION SYSTEM ISSUE, REPLACE ENGINE. IN REF OF EGT NEED TO FOLLOW AMM 71-00-00-800-804-FOO  FIG 603 FOUND TO BE IN ARE B WILL FOLLOW ECRA 7700-0049 MM77-21-01-400-801-F00 UP TO PARA. F(2)(M). REPLACED #2 ENG. UPPER LEFT AND LOWER LEFT T49.5 PROBES IAW TT # 1185973  SN OFF 1740
